MAUDE Adverse Event Report: MAQUET SAS POWERLED II 700; LAMP, SURGICAL

MAQUET SAS POWERLED II 700; LAMP, SURGICAL
Model Number ARDPWT259052A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii 700.As it was stated the top cover was cracked and it was breaking into small pieces of plastic which have the potential to fall.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of d4 version or model #, catalog #, h3b device not eval provide code fields deems required.This is based on the internal evaluation.The correction of d4 version or model # and d4 catalog # deems required.This is based on the internal evaluation.Previous d4 version or model #: ard569201917 corrected d4 version or model #: ardpwt259052a previous d4 catalog #: ard569201917 corrected d4 catalog #: blank previous h3b device not eval provide code: device evaluation anticipated, but not yet begun corrected h3b device not eval provide code: blank getinge became aware of an issue with one of our surgical lights ¿ powerled ii 700.As it was stated the top cover was cracked and it was breaking into small pieces of plastic which have the potential to fall.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on an information gathered, defective pwdii-7-upper cover + handle (ard369221998) was replaced and the device was released for clinical use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during cleaning.Root cause analysis was performed by subject matter expert at the manufacturer.As they stated, the light must have received not minor shocks but violent shocks and impacts (misuse) with probably another devices.This cover breakage is the result of collisions and misuse.Or equipment is colliding directly with the cover of the light.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED II 700
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19257916
Report Number9710055-2024-00314
Device Sequence Number2582342
Product Code FTD
UDI-Device Identifier03700712416379
UDI-Public(01)03700712416379
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT259052A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown